# SDR F3LA200800579

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 15,560 hours, 7,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE LT LATERAL SHEAR PLATE HAS LIGHT CORROSION AT CLIP NUT HOLES BETWEEN FR 68 AND FR 70.  MAINTENANCE REMOVED AND REPLACED SHEAR PLATE IAW THE REQUIREMENTS OF A319 SRM 51-42-11, PARAGRAPH 6.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
